MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM CA 15-3; SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM CA 15-3; SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer identified discordant (depressed) atellica im ca15-3, lot 218, patient sample results.The discordance was found after an issue with quality control (qc) results was resolved and patient samples were retested were subsequently retested on a different atellica im analyzer.The initial depressed patient results were reported, but not questioned by physician(s).Corrected reports were issued for the samples using the higher retest results.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.
 
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).Siemens competed the investigation for an ous customer observation of imprecise quality control (qc) and discordant patient results with atellica im ca15-3 lot 218, on 1 of 2 instruments in their laboratory.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens customer service engineer (cse) was onsite and did note observe any issues with the reagent pack on the instrument in question.The other instrument was performing as expected with same reagent lot and calibrator lot.Siemens cse reviewed the system event log.It was found that atellica im ca15-3 lot 218 reagent pack was scanned approximately 3 am on (b)(6) 2024 and irregular aspiration errors for ca15-3 calibration occurred around 9 am.The cse replaced the sample plunger and tubing and observed debris in the sample plunger.No issues were found with the sample probe and tip tray alignments.Qc was run after service and all results were within specifications.Acceptable qc has occurred consistently since instrument service.The customer is operational, and the reported issue is resolved by routine troubleshooting.

Brand Name
ATELLICA IM CA 15-3
Common Device Name
SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key20539857
Report Number1219913-2024-00453
Device Sequence Number12432769
Product Code MOI
UDI-Device Identifier00630414598123
UDI-Public(01)00630414598123(10)82016218(17)250507
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Model NumberN/A
Device Catalogue Number10995485
Device Lot Number82016218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/25/2024
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown